# SDR QXEA200603329

- Difficulty date: December 4, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - AFT BAGGAGE BAY DOOR SURROUND, LOWER SILL HAS CORROSION AT FS 1015.  REPAIRED IAW SRM 51-21-06 AND 51-25-01.
